Research ArticleOpen accessIn the abstractSimulations of Two-dimensional High Speed Turbulent Compressible Flow in a Diffuser and a Nozzle Blade CascadeK. C. Ng, M. Z. Yusoff, T. F. YusafAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,550 accessesView PDFCite
24 results for “Volume Equations”
Set a search alertResearch ArticleOpen accessAll words, across the recordThe Solution to Some Hypersingular Integral EquationsAlexander G. RammJournal of Mathematics and Statistics, Vol. 20, Issue 1 · 25 May 2024 · 5,683 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordRETRACTED: Application of Sivasubramanian Kalimuthu Hypothesis to TrianglesM. SivasubramanianJournal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 7,646 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordRETRACTED: On Algebra and TachyonsM. Sivasubramanian, S. KalimuthuJournal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 7,239 accessesView PDFCite